Alert archive / Ohio / River Flood Warnings in 2026

River Flood Warning 2, NWS Wilmington, OH

February 20, 2026Greene County, Warren County, Ohio

NWS Wilmington, OH issued this river flood warning at Feb 20, 2026, 3:35 AM EST for Greene County, Warren County, Ohio. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2026, 3:35 AM EST (08:35 UTC)
Expired
Feb 21, 2026, 12:32 PM EST
In force
33 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 24 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Miami River near Spring Valley (LLMO1). The gauge peaked at 11.24 ft at Feb 20, 2026, 9:00 AM EST.

actionminormoderate5101502/2002/2102/22
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03242050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 20, 1:32 AM EST, 2 hours 3 minutes earlier. Its key messages:

  • 1) Potential for heavy rain this morning. Gusty winds occur today behind a strong cold front. 2) Snow potential for Sunday/Sunday night. Below normal temperatures late weekend into early next week. .
Area forecast discussion, Feb 20, 1:32 AM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
132 AM EST Fri Feb 20 2026

.WHAT HAS CHANGED...
Expired tornado watch and added mention of heavy rain early this
morning. Bumped up wind gusts today. Bumped up snow potential with
light snow accumulations Sunday/Sunday night.

&&

.KEY MESSAGES...
1) Potential for heavy rain this morning. Gusty winds occur today
behind a strong cold front.

2) Snow potential for Sunday/Sunday night. Below normal temperatures
late weekend into early next week. .

&&

.DISCUSSION...
1) Mid level and deep surface low over the Mid MS Valley to track ENE
thru the Great Lakes today. Anomalously high PWAT with values above
1 inch over the central and eastern counties. An axis of heavy rain
has fallen from Dayton to Columbus with a max of 3 inches plus across
portions of Greene, Madison and Fayette counties. Showers with
embedded thunder tracking across this area will decrease in coverage
and end with the passage of a strong cold front from west to east
between 3 AM and 6 AM.

In the wake of the strong front pressure gradient increases with
strong CAA. Looking at forecast soundings and momentum transfer
technique have bumped up wind gusts above NBM today. Expect wind gust
of 40-45 mph across the north and 35-40 mph across the south. This is
below wind advisory criteria - so will issue a SPS for this threat.

KEY MESSAGE 2) Energy digging southeast from the Northern Plains
will carve out a large trof over the Eastern Conus. As the short wave
energy moves thru the area expect snow showers to develop across the
area on Sunday. As strong CAA develops in the northerly flow
favorable flow for lake effect will develop off the Great Lakes.
Have trended the forecast toward WPC QPF and snow - with a total snow
for Sunday/Sunday night ranging from 2 inches or more over the
northeast to less than an inch southwest. Will mention this threat
in the HWO product.

Cold surface high pressure builds into the region Monday night and
Tuesday which will bring lighter winds and the lowest overnight low
temperatures. Expect highs on Monday generally in the lower 30s with
lows Monday night from the teens north to around 20s south.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms will taper off from the west overnight as
a cold front moves through the region between 08Z and 11Z. Until
then, MVFR to locally IFR conditions will be possible with the
showers and storms with the best coverage across the northern
TAF sites. In addition, marginal LLWS will be possible overnight
hours.

Behind the front, winds will become westerly late tonight and
increase this morning. Gusts of 30 to 35 knots will be possible
during the daytime. Clouds will likely become MVFR for a period at
KDAY/KCMH and KLCK with an improvement to VFR late in the day.
VFR conditions expected tonight with west winds diminishing to around
10 kts.

OUTLOOK...MVFR ceilings and visibilities possible Sunday in snow
showers.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

DISCUSSION...AR
AVIATION...AR
Hazardous weather outlook, Feb 20, 1:53 AM EST, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
153 AM EST Fri Feb 20 2026

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
210700-
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-
Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-
Hocking-
153 AM EST Fri Feb 20 2026

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, central Ohio, south central Ohio, southwest Ohio
and west central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected early this morning with
heavy rain and flooding possible.

Southwest to west wind gusts of 40 to 45 mph will be possible today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow is expected Sunday and Sunday night with light accumulations
possible. The snow accumulation may impact the Monday morning
commute.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-080-KYZ089>100-OHZ077>082-088-210700-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
153 AM EST Fri Feb 20 2026

This Hazardous Weather Outlook is for southeast Indiana, northeast
Kentucky, northern Kentucky, south central Ohio and southwest Ohio.

.DAY ONE...Today and tonight.

Southwest to west wind gusts of 35 to 40 mph will be possible today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow is expected Sunday and Sunday night with light accumulations
possible. The snow accumulation may impact the Monday morning
commute.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 20, 1:44 AM EST, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
144 AM EST Fri Feb 20 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     Tstm Wnd Dmg     Williamsport            39.59N 83.12W
02/20/2026                   Pickaway           OH   911 Call Center

            Several trees reported down in the village
            of Williamsport.

&&
Special weather statement, Feb 20, 3:03 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
303 AM EST Fri Feb 20 2026

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
201500-
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-
Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-
Hocking-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, New Bremen, Minster, Greenville, Sidney,
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City,
Urbana, Springfield, London, West Jefferson, Plain City,
Downtown Columbus, Newark, Eaton, Camden, Downtown Dayton,
Kettering, Beavercreek, Fairborn, Xenia, Washington Court House,
Circleville, Lancaster, Pickerington, Hamilton, Middletown,
Fairfield, Oxford, Mason, Lebanon, Landen, Springboro, Franklin,
Wilmington, Blanchester, Chillicothe, and Logan
303 AM EST Fri Feb 20 2026

...Strong Winds Expected Today...

Southwest winds will increase this morning with the passage of a
strong cold front. Southwest winds of 20 to 30 mph with gusts up
to 40 to 45 mph expected this morning into the afternoon before
diminishing toward evening.

These gusty winds will blow around unsecured objects.

INZ073>075-080-KYZ089>100-OHZ077>082-088-201500-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, Osgood,
Bright, Lawrenceburg, Hidden Valley, Greendale, Aurora,
Dillsboro, Rising Sun, Vevay, Carrollton, Warsaw, Florence,
Burlington, Oakbrook, Covington, Erlanger, Independence, Newport,
Fort Thomas, Highland Heights, Bellevue, Dayton, Alexandria,
Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler,
Augusta, Brooksville, Mount Olivet, Maysville, Tollesboro,
Head Of Grassy, Camp Dix, Vanceburg, Downtown Cincinnati,
Milford, Summerside, Mount Carmel, Mount Repose, Withamsville,
Mulberry, Day Heights, Georgetown, Mount Orab, Ripley, Aberdeen,
Hillsboro, Greenfield, West Union, Manchester, Peebles, Seaman,
Winchester, Waverly, Pike Lake, Piketon, Portsmouth,
and Wheelersburg
303 AM EST Fri Feb 20 2026

...Strong Winds Expected Today...

Southwest winds will increase this morning with the passage of a
strong cold front. Southwest winds of 15 to 25 mph with gusts up
to 40 mph expected this morning into the afternoon before
diminishing toward evening.

These gusty winds will blow around unsecured objects.

AR
Local storm report, Feb 20, 3:06 AM EST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
306 AM EST Fri Feb 20 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     Flood            4 NNW Port William      39.60N 83.81W
02/20/2026                   Greene             OH   911 Call Center

            A portion of Hussey Road was closed due to
            high water.

&&
Local storm report, Feb 20, 3:07 AM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
307 AM EST Fri Feb 20 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     Flood            Bellbrook               39.63N 84.07W
02/20/2026                   Greene             OH   911 Call Center

            Sackett - Wright Park was flooded by
            standing water. This is a flood prone
            location.

&&
Local storm report, Feb 20, 3:08 AM EST, 27 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
308 AM EST Fri Feb 20 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     Flood            Jamestown               39.66N 83.73W
02/20/2026                   Greene             OH   911 Call Center

            A portion of SR 72 was closed due to high
            water just north of Jamestown.

&&
Local storm report, Feb 20, 3:10 AM EST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
310 AM EST Fri Feb 20 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     Flood            4 SE Grove City         39.84N 83.04W
02/19/2026                   Franklin           OH   Trained Spotter

            Standing water was reported over
            neighborhood roadways and sidewalks just
            southeast of Grove City.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:08 PM ESTSpecial Weather StatementILNPreble37 min
Feb 19, 8:12 PM ESTSpecial Weather StatementILNButler33 min
Feb 19, 9:08 PM ESTSpecial Weather StatementILNGreene37 min
Feb 19, 9:11 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren34 min
Feb 19, 9:16 PM ESTSpecial Weather StatementILNButler29 min
Feb 19, 9:40 PM ESTSpecial Weather StatementILNMontgomery, Warren35 min
Feb 19, 9:46 PM ESTSpecial Weather StatementILNGreene44 min
Feb 19, 9:49 PM ESTTornado WarningILNGreene, Montgomery, Warren26 min
Feb 19, 9:53 PM ESTTornado WarningILNGreene13 min
Feb 19, 10:01 PM ESTFlash Flood WarningILNClark, Clinton, Greene, Madison, Warren3 hr
Feb 19, 10:07 PM ESTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Preble, Warren11 hr
Feb 19, 10:09 PM ESTSevere Thunderstorm WarningILNClinton, Greene23 min
Feb 19, 10:11 PM ESTSpecial Weather StatementILNFranklin34 min
Feb 19, 10:20 PM ESTFlash Flood WarningILNFayette, Madison3 hr
Feb 19, 10:25 PM ESTSpecial Weather StatementILNMadison35 min
Feb 19, 10:38 PM ESTAreal Flood AdvisoryILNFranklin, Pickaway11 hr
Feb 19, 10:50 PM ESTSpecial Weather StatementILNWarren25 min
Feb 19, 10:51 PM ESTSpecial Weather StatementILNLicking24 min
Feb 19, 10:52 PM ESTFlash Flood Warning Considerable damage threatILNClark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more2 hr
Feb 19, 10:55 PM ESTSpecial Weather StatementILNLicking35 min
Feb 19, 11:11 PM ESTSpecial Weather StatementILNGreene34 min
Feb 19, 11:23 PM ESTSpecial Weather StatementILNLicking37 min
Feb 19, 11:26 PM ESTSpecial Weather StatementILNFayette34 min
Feb 19, 11:37 PM ESTFlash Flood WarningILNFairfield, Franklin, Madison, Pickaway2 hr
Feb 19, 11:44 PM ESTSpecial Weather StatementILNFairfield31 min
Feb 20, 12:30 AM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking9 hr
Feb 20, 1:15 AM ESTAreal Flood WarningILNClark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more8 hr
Feb 20, 1:34 AM ESTRiver Flood WarningILNLicking9 hr
Feb 20, 4:45 AM ESTWind AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more13 hr
Feb 20, 7:09 AM ESTRiver Flood WarningILNFairfield, Licking14 hr
Feb 19, 8:16 PM ESTSevere Thunderstorm WarningILNWayne25 min
Feb 19, 8:43 PM ESTSpecial Weather StatementILNFranklin32 min
Feb 19, 9:14 PM ESTSpecial Weather StatementILNFranklin31 min
Feb 19, 9:39 PM ESTSpecial Weather StatementILNFranklin36 min

Nearby

River Flood Warnings in Ohio, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.